# SDR AU970881

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- Engine: Lyc LTS101750C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 51663
- Condition: Failed
- Location: Lt Engine Oil
- Component: RR369004
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN OIL PUMP FAULTY. OIL PRESSURE FLUCTUATING.
